See Alike in...

Alike App

Browser

spacey_kacey

779d

so i recently was off Lexapro for like 5-6 days because i couldn’t get a refill in time— and have been experiencing severe night sweats no matter how freezing it gets in my room! i’ve also had w/eye aches and headaches. is this normal or indicative of something else? my anxiety is at 💯💯💯 lmao

Top reply
    • wasplord

      779d

      SSRI withdrawals can have flu-like symptoms, you're probably just fine. If you're worried you can always talk to your doctor, but that sounds normal

    • peachtea

      778d

      When I missed my Lexapro for 2 days I ended up quitting my job (honestly wasn't a bad thing tho cuz that job was destroying my mental health)

    • wasplord

      779d

      SSRI withdrawals can have flu-like symptoms, you're probably just fine. If you're worried you can always talk to your doctor, but that sounds normal

    • Aedw86

      779d

      I’m currently on lexapro and have missed a few days simply by spacing and don’t think I experienced anything like that I would ask your doctor if it’s normal for others it could simply be how your body reacts to the withdrawal of it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion